RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 58–61 (Mi dan26446)  

MATHEMATICS

A construction of discontinuous solutions of a system of two quasi-linear equations

B. L. Rozhdestvenskii


Full text: PDF file (520 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 19.12.1961

Citation: B. L. Rozhdestvenskii, “A construction of discontinuous solutions of a system of two quasi-linear equations”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 58–61

Citation in format AMSBIB
\Bibitem{Roz62}
\by B.~L.~Rozhdestvenskii
\paper A construction of discontinuous solutions of a system of two quasi-linear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 58--61
\mathnet{http://mi.mathnet.ru/dan26446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0136864}
\zmath{https://zbmath.org/?q=an:0149.05701}


Linking options:
  • http://mi.mathnet.ru/eng/dan26446
  • http://mi.mathnet.ru/eng/dan/v144/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019